# SDR CA090421012

- Difficulty date: April 8, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 833 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: C8187B
- Condition: Unserviceable
- Location: Aux Fuel Sys
- Part time: 1,103 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP ELECTRICALLY UNSERVICEABLE, C/B POPPING.
